# SDR MASA20240409008

- Difficulty date: April 4, 2024
- Submitted: April 9, 2024
- Operation: Air carrier
- Aircraft: N87302
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000394
- Aircraft time: 20,570 hours, 12,491 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Handler Error
- Location: Zone 200
- Part time: 20,570 hours, 12,491 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORT- LH SIDE FUSELAGE LARGE DENT ( HIT BY JET BRIDGE ) AFTER FLIGHT 6030 ATL - IAH. CORRECTIVE ACTION: PERMANENT REPAIR HAS BEEN COMPLIED WITH REF MESA RO# E175-53-4612 R1 (MRO38602) 04/08/2024.
